Следене
Gordan Zitkovic
Gordan Zitkovic
Department of Mathematics, University of Texas at Austin
Потвърден имейл адрес: math.utexas.edu - Начална страница
Заглавие
Позовавания
Позовавания
Година
Optimal consumption from investment and random endowment in incomplete semimartingale markets
I Karatzas, G Žitković
The Annals of Probability 31 (4), 1821-1858, 2003
1882003
Optimal investment with an unbounded random endowment and utility‐based pricing
MP Owen, G Žitković
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2009
752009
A class of globally solvable Markovian quadratic BSDE systems and applications
H Xing, G Žitković
The Annals of Probability 46 (1), 491-550, 2018
682018
Stability of utility-maximization in incomplete markets
K Larsen, G Žitković
Stochastic Processes and their Applications 117 (11), 1642-1662, 2007
632007
Utility maximization with a stochastic clock and an unbounded random endowment
G Žitković
The Annals of Applied Probability 15 (1B), 748-777, 2005
592005
A filtered version of the bipolar theorem of Brannath and Schachermayer
G Žitković
Journal of Theoretical Probability 15 (1), 41-61, 2002
572002
A dual characterization of self-generation and exponential forward performances
G Žitković
The Annals of Applied Probability 19 (6), 2176-2210, 2009
542009
Incomplete stochastic equilibria with exponential utilities close to Pareto optimality
C Kardaras, H Xing, G Žitković
Stochastic Analysis, Filtering, and Stochastic Optimization, 267-292, 2022
44*2022
Convex compactness and its applications
G Žitković
Mathematics and Financial Economics 3 (1), 1-12, 2010
432010
Maturity-independent risk measures
T Zariphopoulou, G Žitković
SIAM Journal on Financial Mathematics 1 (1), 266-288, 2010
402010
Shadow prices and well-posedness in the problem of optimal investment and consumption with transaction costs
JH Choi, M Sirbu, G Zitkovic
SIAM Journal on Control and Optimization 51 (6), 4414-4449, 2013
382013
Stability of the utility maximization problem with random endowment in incomplete markets
C Kardaras, G Žitković
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2011
332011
An example of a stochastic equilibrium with incomplete markets
G Žitković
Finance and Stochastics 16 (2), 177-206, 2012
302012
On utility maximization under convex portfolio constraints
K Larsen, G Žitković
The Annals of Applied Probability 23 (2), 665-692, 2013
202013
Introduction to stochastic processes-lecture notes
G Žitković
Department of Mathematics, The University of Texas at Austin, 2010
172010
ON AGENT’S AGREEMENT AND PARTIAL‐EQUILIBRIUM PRICING IN INCOMPLETE MARKETS
M Anthropelos, G Žitković
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2010
172010
Maximizing the growth rate under risk constraints
TA Pirvu, G Žitković
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2009
172009
Financial equilibria in the semimartingale setting: complete markets and markets with withdrawal constraints
G Žitković
Finance and Stochastics 10 (1), 99-119, 2006
172006
Dynamic programming for controlled Markov families: abstractly and over martingale measures
G Zitkovic
SIAM Journal on Control and Optimization 52 (3), 1597-1621, 2014
162014
Forward-convex convergence in probability of sequences of nonnegative random variables
C Kardaras, G Žitković
Proceedings of the American Mathematical Society 141 (3), 919-929, 2013
142013
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20